Franklin

Radially symmetric patterns of reaction-diffusion systems / Arnd Scheel.

Author/Creator:
Scheel, Arnd, 1966- author.
Publication:
Providence, Rhode Island : American Mathematical Society, [2003]
Format/Description:
Book
1 online resource (102 p.)
Series:
Memoirs of the American Mathematical Society ; no. 786.
Memoirs of the American Mathematical Society, 0065-9266 ; number 786
Status/Location:
Loading...

Options
Location Notes Your Loan Policy

Details

Subjects:
Reaction-diffusion equations.
Bifurcation theory.
Normal forms (Mathematics).
Form/Genre:
Electronic books.
Language:
English
Contents:
""Contents""; ""Chapter 1. Introduction""; ""Chapter 2. Instabilities in one space dimension""; ""1. Introduction""; ""2. Classifying instabilities of reaction-diffusion systems""; ""3. Stationary bifurcations and spatial dynamics""; ""4. Oscillatory bifurcations and spatial dynamics""; ""Chapter 3. Stationary radially symmetric patterns""; ""1. Classification and radial dynamics""; ""2. Center manifolds""; ""3. Expansions and normal forms""; ""4. Matching and transversality""; ""Chapter 4. Time-periodic radially symmetric patterns""; ""1. Radial dynamics on time-periodic functions""
""2. Center manifolds""""3. The reduced vector field for a Hopf instability""; ""4. Heteroclinics in the reduced equation""; ""5. Persistence""; ""Chapter 5. Discussion""; ""1. Stability""; ""2. Beyond radial symmetry""; ""3. Boundaries and holes""; ""4. Concluding remarks""; ""Bibliography""
Notes:
"Volume 165, number 786 (third of 4 numbers)."
Includes bibliographical references (pages 83-86).
Description based on print version record.
ISBN:
1-4704-0384-6